# SDR 9613212275

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275US
- Make and model: Boeing 727251
- Aircraft serial: 21154
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 657276187
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING, THE NR 4 TIRE HAD A TREAD SEPARATION.  MSP MAINTENANCE CHANGED THE NR 4 TIRE AND WHEEL ASSEMBLY PER MAINTENANCE MANUAL.
